# SDR VNAA20240531004

- Difficulty date: April 18, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1199925
- Condition: Worn
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HOUSING OF EXTERNAL HANDLE AT AFT BAGGAGE-BAY DOOR. WEAR ON HOUSING OF EXTERNAL HANDLE AT AFT BAGGAGE-BAY DOOR WAS REPAIRED PER REO 670-52-31-031 REV -B
